# SDR DALA12011840878

- Difficulty date: October 14, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 70,496 hours, 64,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1240 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 12R IS CRACKED AT STA 1240, AT AFT ACCESSORY COMPARTMENT ABOVE APU EXHAUST DUCT.  R & R LONGERON SEGMENT AT L12R, BS 1219 TO BS 1250 IAW SRM'S 53-02, 51-30-2 (FIG 18), 51-30-05.
